# SDR USAAD97234

- Difficulty date: December 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N976VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48147
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - LOWER LEVEL EMERGENCY LIGHTS INOPERATIVE BETWEEN ROWS 4 AND 6.  MAINTENANCE REPAIRED THE WIRING IN FRONT OF ROW 4.  (M)
